MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA CR150 CEM SZ 6 RT; SIGMA KNEE PRIMARY : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US SIGMA CR150 CEM SZ 6 RT; SIGMA KNEE PRIMARY : KNEE FEMORAL
Model Number 1960-30-600
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Pain (1994); Joint Laxity (4526)
Date of Event 05/03/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Primary cr150 mbt tkja in situ - implanted (b)(6) 2017, patients has consistently complained about pain and instability.On x-ray - implants appear well fixed with some foreign loose bodies noted posterior knee and native patella - femur and tibia appear in varus position and femur has flexed.Plan was to open and remove loose bodies and resurface patella with ? full attune revision.Primary implants explanted and full attune revision performed.Femur - size 8 right with 18x60mm pressfit stem and 40mm partially coated sleeve.4mm distal augments medially and laterally.Tibia - size 7 revision rp base with 14x60mm pressfit stem, 37mm partially coated sleeve poly - 8/10mm revision insert.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Available photographic evidence was reviewed.Based in attached photographic evidence, it cannot be determinate a depuy's device failure or malfunction which could contribute to reported event.The femoral component presented good to bone interdigitation which is indicative of good fixation among bone and cement.No migration of the implant could be observed, without a series of xrays, it cannot be determine a progressive decay of implant position in relation to initial implantation position.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Corrected: e1 (facility name and country code).

Brand Name
SIGMA CR150 CEM SZ 6 RT
Common Device Name
SIGMA KNEE PRIMARY : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14468693
Report Number1818910-2022-09364
Device Sequence Number11891268
Product Code JWH
UDI-Device Identifier10603295074991
UDI-Public10603295074991
Combination Product (Y/N)N
Initial Reporter CountryNZ
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1960-30-600
Device Catalogue Number196030600
Device Lot Number3051571
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2022
Supplement Date Received by Manufacturer05/13/2022
07/29/2022
Initial Report FDA Received Date05/23/2022
Supplement Report FDA Received Date06/08/2022
07/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/02/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MBT CEM TIBIAL TRAY SZ5; PFC SIGMARP CV TB/IN S6 12.5
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown